Web of Science: 0 cites, Scopus: 0 cites, Google Scholar: cites
On the exponent of convergence of negatively curved manifolds without Green's function
Melián, María V. (Universidad Autónoma de Madrid. Departamento de Matemáticas)
Rodríguez García, Jose M. (Universidad Carlos III de Madrid. Departamento de Matemáticas)
Tourís, Eva (Universidad Autónoma de Madrid. Departamento de Matemáticas)

Data: 2018
Resum: In this paper we prove that for every complete n-dimensional Riemannian manifold without Green's function and with its sectional curvatures satisfying K ≤−1, the exponent of convergence is greater than or equal to n − 1. Furthermore, we show that this inequality is sharp. This result is well known for manifolds with constant sectional curvatures K = −1.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Matèria: Riemannian manifold ; Negative curvature ; Green's function ; First eigenvalue ; Exponent of convergence
Publicat a: Publicacions matemàtiques, Vol. 62 Núm. 1 (2018) , p. 177-183 (Articles) , ISSN 2014-4350

Adreça original: https://www.raco.cat/index.php/PublicacionsMatematiques/article/view/329933
DOI: 10.5565/PUBLMAT6211809


7 p, 288.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2017-12-05, darrera modificació el 2019-02-02



   Favorit i Compartir